On a singular non-autonomous equation in Banach spaces

  • Giovanni Dore
  • Davide Guidetti
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)


Banach Space Weak Solution Strong Solution Complex Banach Space Unique Strong Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. Baiocchi and M.S. Baouendi, "Singular evolution equations", J. Funct. Anal. 25 (1977), 103–120.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    J. M. Ball, "Strongly continuous semigroups, weak solutions and the variation of parameter formula", Proc. Am. Math. Soc. 63 (1977), 370–373.zbMATHGoogle Scholar
  3. [3]
    M. L. Bernardi, "Su alcune equazioni d'evoluzione singolari", Boll. Unione Mat. Ital., V. Ser., B 13 (1976), 498–517.MathSciNetzbMATHGoogle Scholar
  4. [4]
    G. Coppoletta, "Abstract singular evolution equations of "hyperbolic" type", J. Funct. Anal. 50 (1983), 50–66.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    G. Da Prato, "Applications croissantes et équations d'évolution dans les espaces de Banach", Institutes Mathematicae vol.II, Academic Press, London-New York, 1976.Google Scholar
  6. [6]
    G. Da Prato and P. Grisvard, "Sommes d'opérateurs linéaires et équations differentielles opérationelles", J. Math. Pures Appl., IX. Ser., 54 (1975), 305–387.zbMATHGoogle Scholar
  7. [7]
    G. Da Prato and P. Grisvard, "On an abstract singular Cauchy problem", Commun. Partial Differ. Equations 3 (1978), 1077–1082.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    G. Dore and A. Venni, "On a singular evolution equation in Banach spaces", J. Funct. Anal. 64 (1985), 227–250.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    A. Friedman and Z. Schuss, "Degenerate evolution equations in Hilbert space", Trans. Am. Math. Soc. 161 (1971), 401–427.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    V. P. Gluško, "Smoothness of solutions of degenerate differential equations in Banach space" (russian), Dokl. Akad. Nauk SSSR 198 (1971), 20–22 (translated in Sov. Math., Dokl. 12 (1971), 701–704).MathSciNetGoogle Scholar
  11. [11]
    V. P. Gluško and S. G. Krein, "Degenerating linear differential equations in a Banach space" (russian), Dokl. Akad. Nauk SSSR 181 (1968), 784–787 (translated in Sov. Math., Dokl. 9 (1968), 919–922).MathSciNetGoogle Scholar
  12. [12]
    J.E. Lewis and C. Parenti, "Abstract singular parabolic equations", Commun. Partial Differ. Equations 7 (1982), 279–324.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Z. Schuss, "Regularity theorems for solutions of a degenerate evolution equation", Arch. Ration. Mech. Anal. 46 (1972), 200–211.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    P. E. Scbolevskii, "On degenerate parabolic operators" (russian), Dokl. Akad. Nauk SSSR 196 (1971), 302–304 (translated in Sov. Math., Dokl. 12 (1971), 129–132).MathSciNetGoogle Scholar
  15. [15]
    K. Yosida, "Functional Analysis" 6th ed., Springer Verlag, Berlin Heidelberg New York, 1980.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Giovanni Dore
    • 1
  • Davide Guidetti
    • 1
  1. 1.Dipartimento di MatematicaUniversità di BolognaBolognaItalia

Personalised recommendations